# SDR 2DYA2018080131003

- Difficulty date: July 31, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N703KW
- Make and model: Boeing 767336
- Aircraft serial: 24343
- Aircraft time: 57,050 hours, 34,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK INSPECTION, MECHANIC FOUND  SEVERAL (6)EXTERIOR EMERGENCY LIGHTS INOPERATIVE.  PERFORMED T/S AS PER FIM 33-51 FAULT TREE 804.  REMOVED AND REPLACED BATTERY PACK M733. M736, AND M738 PER AMM 33-51-07.  OPS CHECK GOOD.
